# SDR AALA20170201027

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 22,203 hours, 8,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG17489
- Condition: Low Pressure
- Location: L2 Door
- Part time: 4,592 hours, 1,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR EMERGENCY EVACUATION SLIDE PRESSURE IS BELOW LIMITS. REMOVED AND REPLACED SLIDE IAW CARD 25-94-12. OPERATIONAL CHECK GOOD.
